Alert archive / Oregon / High Wind Warnings in 2008
High Wind Warning 3, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Jan 9, 2008, 3:17 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 9, 2008, 6:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2008, 3:17 AM PST (11:17 UTC)
- In effect from
- Jan 9, 2008, 6:00 PM PST
- Expired
- Jan 10, 2008, 3:40 AM PST
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 091117 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 317 AM PST WED JAN 9 2008 ORZ021-022-091930- /O.UPG.KMFR.HW.A.0003.080110T0200Z-080110T1000Z/ /O.NEW.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 317 AM PST WED JAN 9 2008 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE WEDNESDAY NIGHT. THE STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SVEN
5 follow-up statements
000 WWUS76 KMFR 091120 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 320 AM PST WED JAN 9 2008 ORZ021-022-092330- /O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 320 AM PST WED JAN 9 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE WEDNESDAY NIGHT. THE STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SVEN
000 WWUS76 KMFR 091816 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1016 AM PST WED JAN 9 2008 ORZ021-022-100030- /O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1016 AM PST WED JAN 9 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE TONIGHT AS THE STORM DEPARTS. THE STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-100030- /O.NEW.KMFR.WI.Y.0003.080110T0000Z-080110T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1016 AM PST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY. WINDS WILL INCREASE IN THE SHASTA VALLEY LATE THIS AFTERNOON THROUGH TONIGHT AS ANOTHER WINTER STORM MOVES IN. SOUTH TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE HIGHER TERRAIN AND ALONG I-5 NEAR WEED. WINDS WILL DECREASE THURSDAY MORNING AS THE STORM WINDS DOWN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 092223 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 223 PM PST WED JAN 9 2008 ORZ021-022-100630- /O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 223 PM PST WED JAN 9 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH... AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE TONIGHT AS THE STORM DEPARTS. THE STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-100630- /O.CON.KMFR.WI.Y.0003.080110T0000Z-080110T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 223 PM PST WED JAN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. WINDS WILL INCREASE IN THE SHASTA VALLEY LATE THIS AFTERNOON THROUGH TONIGHT AS ANOTHER WINTER STORM MOVES IN. SOUTH TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE HIGHER TERRAIN AND ALONG I-5 NEAR WEED. WINDS WILL DECREASE THURSDAY MORNING AS THE STORM WINDS DOWN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTS
000 WWUS76 KMFR 100610 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1010 PM PST WED JAN 9 2008 ORZ021-022-101200- /O.CON.KMFR.HW.W.0003.000000T0000Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1010 PM PST WED JAN 9 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. ANOTHER STRONG FRONT CONTINUES TO BRING SOUTH WINDS OF TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH... AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE TONIGHT AS THE STORM DEPARTS. THE STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-101200- /O.CON.KMFR.WI.Y.0003.000000T0000Z-080110T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1010 PM PST WED JAN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. STRONG WINDS WILL CONTINUE IN THE SHASTA VALLEY THROUGH TONIGHT AS ANOTHER WINTER STORM MOVES THROUGH. SOUTH TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH ARE OCCURRING. THE STRONGEST WINDS WILL BE ACROSS THE HIGHER TERRAIN AND ALONG I-5 NEAR WEED. WINDS WILL DECREASE THURSDAY MORNING AS THE STORM WINDS DOWN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 101140 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 340 AM PST THU JAN 10 2008 ORZ021-022-101245- /O.CAN.KMFR.HW.W.0003.000000T0000Z-080110T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 340 AM PST THU JAN 10 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING SOUTH OF CAPE BLANCO WITH WINDS DECREASING TO 15 TO 25 MPH BY MID MORNING NORTH OF CAPE BLANCO. $$ CAZ081-101245- /O.CAN.KMFR.WI.Y.0003.000000T0000Z-080110T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 340 AM PST THU JAN 10 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS OF 15 TO 20 MPH WILL CONTINUE THIS MORNING BEHIND THE COLD FRONT THAT MOVED THROUGH THE REGION. $$ SVEN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 9, 2:48 AM PST, 29 minutes earlier.
Area forecast discussion, Jan 9, 2:48 AM PST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
248 AM PST WED JAN 9 2008
.DISCUSSION...MODELS REMAIN IN FAIRLY GOOD AGREEMENT OUT THROUGH
THE NEXT THREE DAYS. CORE OF 120KT JET MOVES INTO NORTHERN OREGON
TODAY AHEAD OF THE NEXT FRONT MOVING THROUGH OUR REGION TONIGHT.
ANOTHER TIGHTLY WOUND SYSTEM APPROACHES WITH A WARM FRONT BRINGING
MORE STRATIFORM PRECIP TO THE COAST THIS AFTERNOON...AND SPREADING
INLAND OVER THE CASCADES SHORTLY AFTER SUNSET. THE GFS AND NAM ARE
IN GOOD AGREEMENT WITH BL WINDS OF 50 TO 55 KT AT THE COAST AND
850MB WINDS OF 60-65KT FROM THE SW HINTING AT A COASTAL BARRIER
JET BRINGING WINDS UP TO HIGH WIND WARNING AT THE COAST THIS
EVENING AND TONIGHT. JET INTENSIFIES TO 150KT AS IT BEGINS TO
MOVE SOUTH AGAIN TONIGHT AND WITH STRONG BL FLOW FEEDING IN
MOISTURE FROM THE SOUTH AND STRONG PERPENDICULAR FLOW AT 700 MB
WILL PROVIDE BROAD OROGRAPHIC LIFT OVER THE ENTIRE WEST SIDE AS
WELL AS NORTHERN CALIFORNIA. HOWEVER...WITH THE AREA IN LESS
FAVORABLE RIGHT EXIT REGION AND BL-850MB FLOW STILL WRINGING OUT
THE BEST PRECIP SOUTH OF THE CASCADES HAVE NOT GONE QUITE AS
BULLISH AS THE NAM12 IS INDICATING...BUT RATHER A HIGH BLEND OF
GFS AND NAM12 QPF FOR THE CASCADES...WITH THE SISKIYOUS AND MOUNT
SHASTA ARE BEING PRIME FOR BOTH. ZONAL FLOW SLOWLY TRANSITIONS TO
NORTHWEST ZONAL FLOW AND THEN FINALLY A FLAT RIDGE BY SUNDAY WITH
EACH SUBSEQUENT FRONT COMING THROUGH WEAKER AND WEAKER THROUGH
SATURDAY.
&&
.AVIATION...MOSTLY VFR CONDITIONS WITH SOME LOCAL MVFR CONDITIONS
WILL SEE AREAS OF VALLEY FOG AND MVFR TO IFR CONDITIONS BRIEFLY
THIS MORNING. MORE WIDESPREAD MVFR WITH ISOLATED IFR CONDITIONS
MOVE INLAND TONIGHT WITH HIGHER ELEVATIONS OF THE SISKIYOUS AND
CASCADES TOTALLY SOCKED IN WITH HEAVY SNOW.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...SNOW AND BLOWING SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM
PST THURSDAY FOR ORZ027-ORZ029-ORZ030.
HIGH WIND WARNING FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY
FOR ORZ021-ORZ022.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
THURSDAY FOR .
CA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
THURSDAY FOR CAZ080-CAZ082-CAZ083.
PACIFIC COASTAL WATERS...GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY FOR
PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST THURSDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SVENHazardous weather outlook, Jan 8, 4:45 PM PST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 445 PM PST TUE JAN 8 2008 ORZ021-022-100045- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH EARLY THURSDAY MORNING. SEE STATEMENT FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ027-100045- SOUTH CENTRAL OREGON CASCADES- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ025-100045- EASTERN DOUGLAS COUNTY FOOTHILLS- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HEAVY SNOW WARNING IS IN EFFECT UNTIL 7 PM PST TUESDAY FOR ELEVATIONS ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT FOR ELEVATIONS ABOVE 4000 FEET. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAZ082-100045- SOUTH CENTRAL SISKIYOU COUNTY- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT FOR ELEVATIONS ABOVE 3500 FEET. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAZ081-083-100045- CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST TUESDAY FOR ELEVATIONS ABOVE 3500 FEET. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ029>031-100045- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 445 PM PST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST TUESDAY. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PETRUCELLI
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:23 AM PST | Snow and Blowing Snow Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 24 hr |
| Jan 9, 9:52 AM PST | River Flood Warning | MFR | Coos | 25 hr |
Nearby
High Wind Warnings in Oregon, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.